# SDR SWAA2019123039957

- Difficulty date: December 23, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 45,309 hours, 22,421 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BEVW8675
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF AT AROUND 100 KNOTS,  NOTICED THE N1 ON THE NUMBER ONE ENGINE WAS AT 85.5% WHEN THE TAKE OFF THRUST SETTING SHOULD HAVE BEEN 91.1% N1. ENGINE NR 2 WAS AT REQUIRED N1 SETTING.  TIRED TO PUSH NR 1 THRUST LEVER UP BUT NOTICED NO INCREASE IN N1 OR EGT AROUND 20,000 ATTITUDE MSL, THE N1S MATCHED UP AGAIN.     R&R HYDRO MECHANICAL UNIT IAW MT.
